Learn More
Several syndromes manifest as recurrent daily fevers, skin lesions, and multisystem inflammation. We describe 4 patients with early-onset recurrent fevers, annular violaceous plaques, persistent violaceous eyelid swelling, low weight and height, lipodystrophy, hepatomegaly, and a range of visceral inflammatory manifestations. Laboratory abnormalities(More)
We report two cases of cutaneous granuloma induced by anti-TNF-alpha therapy: a 47-year-old man suffering from psoriatic arthritis treated with infliximab and a 56-year-old woman treated with adalimumab for polyarticular juvenile rheumatoid arthritis. The biospies confirmed the diagnosis of a 'sarcoidosis-like' reaction. No systemic involvement was(More)
The appearance of vitiligo-like lesions in patients with malignant melanoma is a well-known yet uncommon phenomenon. This finding is especially reported in patients undergoing immunotherapy with or without chemotherapy for malignant melanoma and is generally believed to be associated with a better prognosis. We report a case of preexisting vitiligo in a(More)
The presence of coexistent disseminated granuloma annulare (GA) and Hodgkin's disease (HD) is rare, with only six reported patients to date. We describe a patient with HD who had limited GA 2 years before the diagnosis of HD; widespread GA appeared after first-line treatment and heralded disease relapse. GA lesions showed hypermetabolic images on positron(More)
Febrile ulceronecrotic Mucha-Habermann disease (FUMHD) is a rare subtype of pityriasis lichenoides et varioliformis acuta, characterized by an acute onset of ulceronecrotic papules, rapidly coalescing into large ulcers with necrotic crusts, associated with high fever and severe systemic symptoms. We report a case of a 65-year-old woman with a resistant form(More)
Improving Multi-Disciplinary Meetings (MDM) is one of the 70 clauses of the French Cancer Plan of 2003-2007. The French High Authority of Health (HAS) and the National Cancer Institute (INCa) have established guidelines to standardize MDM concerning cancer care. No objective assessment of cutaneous cancer (dermato-oncology) MDM has been published yet,(More)
BACKGROUND Heparin-induced bullous hemorrhagic dermatosis is a rare, recently described side-effect of subcutaneous heparin injection. We describe a patient simultaneously presenting distant haemorrhagic bullae and eczematous reaction at the low molecular-weight heparin (LMWH) injection sites. PATIENTS AND METHODS Subcutaneous enoxaparin sodium was(More)
Sweet's syndrome (acute febrile neutrophilic dermatosis, SS) may be considered a reactional dermatosis with numerous associated diseases. We describe a rare association between SS and acute sarcoidosis in a 55-year-old woman. The atypical feature of positive tuberculin reaction is discussed. In this association, diagnosis may be challenging with coexistent(More)